... and wonder if this is my natural state or still my body readjusting to withdrawal, like an addiction? Thanks. Wini
Hi Kirk- Are you still taking any at all or have you quit totally? I'm no doctor but I think that you will get better. Just as it takes a very long time for the med to build up in your system it takes a long time for it to leave your system. Please don't give up. Did the doc suggest you stop it? It would help to know the reason you stopped. We are here for you.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Addiction - I am currently taking Tramadol, I have been taking this for about 4 months, I take about
Posted 12 Nov 2009 • 1 answer
Posted 15 Jun 2010 • 1 answer
Posted 1 Jul 2010 • 1 answer
Posted 28 Jun 2011 • 2 answers
Posted 30 Jul 2011 • 1 answer